# SDR MALA965045

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 3234 · Landing Gear Selector
- Part: Contl Handle
- Part number: 7092011
- Condition: Internal Fault
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3405 - ON CLIMB-OUT FROM MSP, THE LANDING GEAR HANDLE WOULDN'T MOVE TO RETRACT THE GEAR.  THE AIRCRAFT RETURNED TO MSP.  MX REPLACED THE LANDING GEAR CONTROL HANDLE ASSEMBLY.  ALL CHECKS WERE SATISFACTORY.  (M)
